# SDR ASAA2020030532352

- Difficulty date: March 1, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,928 hours, 15,021 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FIRE SWITCH HANDLE LIGHT LOOP B INOP. GROUNDED - YES. VERIFIED, FOUND HERMETICAL SEAL BROKEN AT RIGHT CORE. REMOVED AND REPLACED #2 ENG FIRE DETECTOR WIRE HARNESS PER B737-800 AMM 26-11-02 OPS CHECK GOOD.
